# SDR CALA2024090302357

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EC/RA NO.: 5311-02101 REV. - CRACK INDICATION IN HOLE NO. 2 AT 6 O''CLOCK POSITION IN THE AFT SKIN LAYER AT FRAME 35 AND 10 CM FO RWARD STGR 30 LH, ON HAECO LCQ NR 9298721,  PER PART 2A OF THE LATEST REVISION OF ECRA 5331-03113 ON OR COMES FIRST. PERFORM REPEAT INSPECTIONS IN INTERVALS NOT TO BEFORE THE AC REACHES 45,525 TOTAL AC FC OR 99,854 FH, WHICHEVER EXCEED 6500 FC OR 13000 FH. WHICHEVER COMES FIRST, THEREAFTER. ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-03113 PART 1. ACCOMPLISH INITIAL INSPECTION OF FR35 STGR30 LH HOLE #2 AND #2A. OK TO DIP LH FUSELAGE BULKHEAD  AT FR35 STGR30LH HOLES CRACKED P TOMC-APPROVAL FROM SC1ELBYC COMMENT ER ECRA 5331-03113. ACP INITIAL INSPECTIONS OF FR35 STGR3LH HOLE #2 AND #2A PER PART 2A OF THE LATEST REVISION OF ECRA 5331-0311 3 ON OR BEFORE THE AC REACHES 45,525 TOTAL AC FC OR 99,854 TFH, WHICHEVER COMES FIRST. PERFORM REPEAT INSP''S AT INTERVALS NOT TO EXCEED 6500 FC OR 13000 FH, WHICHEVER COMES FIRST. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
